Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Four-dimensional topology: an introduction


Author: Richard Mandelbaum
Journal: Bull. Amer. Math. Soc. 2 (1980), 1-159
MSC (1970): Primary 14J10, 14J25, 32J15, 55A10, 57A15, 57A50, 57C25, 57C35, 57C45, 57D05, 57D10, 57D15, 57D60, 57D65, 57D80, 57E25; Secondary 55A25, 55A35, 57A10, 57D20, 57D40, 57D55
DOI: https://doi.org/10.1090/S0273-0979-1980-14687-X
MathSciNet review: 551752
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14J10, 14J25, 32J15, 55A10, 57A15, 57A50, 57C25, 57C35, 57C45, 57D05, 57D10, 57D15, 57D60, 57D65, 57D80, 57E25, 55A25, 55A35, 57A10, 57D20, 57D40, 57D55

Retrieve articles in all journals with MSC (1970): 14J10, 14J25, 32J15, 55A10, 57A15, 57A50, 57C25, 57C35, 57C45, 57D05, 57D10, 57D15, 57D60, 57D65, 57D80, 57E25, 55A25, 55A35, 57A10, 57D20, 57D40, 57D55


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1980-14687-X